# SDR 98FDEA00463

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Closed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE IN FLIGHT.  FOUND E AND E COMPARTMENT DOOR CRACKED OPEN.  EQUIPMENT ACCESS WARNING LIGHT INOPERATIVE.  REPLACED SWITCH S114 AND GROUNDING WIRE W346-112-20.  REPAIRED WIRE W346-011-20.  EQUIPMENT ACCESS LIGHT NOW OPERATES NORMAL.  CHECKED DOOR ADJUSTMENT.  NO ABNORMALITIES NOTED.  A/C PRESS PER JRH CHART 7 OK FOR SERVICE.
